# SDR ASOA20140919119

- Difficulty date: September 19, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 33,239 hours, 18,952 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 97072250
- Condition: Shorted
- Location: Cockpit
- Part time: 33,821 hours, 25,197 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT THE CAPTAIN`S MFD WAS INOPERATIVE, FLASHED OFF AND AN ACRID BURNING ODOR WAS NOTED. THE CIRCUIT BREAKER WAS PULLED AND THE BURNING ODOR WENT AWAY.  LANDED WITHOUT INCIDENT.   MAINTENANCE R & R THE DEFECTIVE MFD, OPS TESTED WITH NO DEFECTS,  ACFT WAS APPROVED FOR RETURN TO SERVICE.
